# SDR MASA2010102901198

- Difficulty date: October 27, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 14,889 hours, 11,852 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: CC670511471
- Part serial: MULT5974412
- Condition: Shorted
- Location: Cockpit
- Part time: 14,882 hours, 11,847 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CARGO FIREX PANEL DISCHARGE SWITCH SHORT CAUSED CARGO BOTTLE 1&2 TO BE DISCHARGED.  MX R2 CARGO FIREX PNL AND NR 1&2 CARGO BOTTLES, OPS CHECK GOOD.
